# SDR 97ZZZX4749

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2642L
- Make and model: Cessna 172H
- Aircraft serial: 17255842
- System (JASC): 2701 · Control Column Section
- Part: U-Joint
- Part number: 0411257
- Condition: Worn
- Location: Lt Control Yoke
- Part time: 5,887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PILOT SIDE CONTROL HAD EXCESS LOOSE MOTION.  THE U-JOINT THAT CONNECTS THE CONTROL WHEEL SHAFT TO THE YOKE WAS WORN ENOUGH, THAT IT WAS SOON TO BE HAZARDOUS TO FLIGHT SAFETY.  SUMITTER STATED THIS IS THE FOURTH ONE SEEN IN THIS SHAPE.  THIS NEEDS TO BE CHECKED AT EACH INSPECTION.
